# SDR SWIA2024111500003

- Difficulty date: November 13, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N787SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10288
- Aircraft time: 37,439 hours, 24,336 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE AFTER TAKEOFF.  RETURNED TO FIELD PER QRH. GEAR UP DISAGREE.    (FLIGHT 5202 - FILED CLOSED)    THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 29149338 WITH THE FOLLOWING CORRECTIVE ACTION: "INTERROGATED MDC AND FOUND B1 CODES 065386(L MLG ACT PR SW), 065387(R MLG ACT PR SW), 007294(LEFT GEAR SYS), AND 007249(LG UPLK SNSR). DETERMINED ROOT CAUSE OF GEAR DISAGREE AND ASSOSIATED B1 CODES TO BE CAUSED BY THE LH MLG UPLOCK SENSOR NOT INDICATING NEAR WITH GEAR RETRACTED. INSPECTED LEFT GEAR UPLOCK SENSOR(PX20) -TO-TARGET GAP AND FOUND OUT OF LIMITS AT .052"(SHOULD BE .040-.050" MAX). ADJUSTED SENSOR TO WITHIN LIMITS IAW AMM 32-61-05. ALSO FOUND LH UPLOCK SENSOR TARGET NOT COVERING A FULL HALF OF THE SENSOR FACE WHEN THE UPLOCK IS AGAINST ITS UP-STOP DUE TO UPLOCK STOP SCREW BEING OUT OF ADJUSTMENT. ADJUSTED LH MLG UPLOCK STOP SCREW IAW CMM 32-11-14 AS REQUIRED. SENSOR TARGET NOW COVERING A FULL HALF OF THE FACE OF THE SENSOR(PX20). PERFORMED OPS CHECK OF THE LANDING GEAR EXTENSION AND RETRACTION SYSTEM IAW AMM 32-30-00 AS REQUIRED. OPS CHECK GOOD. ABOVE MENTIONED B1 CODES NO LONGER PRESENT. GEAR DISAGREE MESS
